# SDR DLM88950583

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Striker Angle
- Condition: Cracked
- Location: Lt Mlg W.W.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM DEFERRED FROM C-2 CHECK 07/25/94, TIME LIMITED REPAIR INSTALLED AT LEFT MLG WHEEL WELL AFT O/B STRIKER ANGLE PER SRM 53-05 FIG 81A.  INSTALLED PERMANENT REPAIR PER SRM 53-05 FIG 81A.
